Items where Author is "Barry, P."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Barry, P. and Hennessy, A. (2012) Riordan arrays and the LDU decomposition of symmetric Toeplitz plus Hankel matrices. Linear Algebra and Its Applications, 437 (6). pp. 1380-1393.

Barry, P. (2009) Symmetric third-order recurring sequences, Chebyshev polynomials, and Riordan arrays. Journal of Integer Sequences, 12 (8). ISSN 1530-7638

Rajkovic, P. and Petkovic, M.D and Barry, P. (2007) The Hankel transform of the sum of consecutive generalized Catalan numbers. Journal of Integral Transforms and Special Functions, 18 (4). pp. 285-296. ISSN ISSN 1065-2469 print/ISSN 1476-8291

This list was generated on Thu Aug 13 15:50:24 2020 IST.